Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pre-frame operators, Besselian frames, and near-Riesz bases in Hilbert spaces

Author: James R. Holub
Journal: Proc. Amer. Math. Soc. 122 (1994), 779-785
MSC: Primary 46C05; Secondary 46B15, 47A99
MathSciNet review: 1204376
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A problem of enduring interest in connection with the study of frames in Hubert space is that of characterizing those frames which can essentially be regarded as Riesz bases for computational purposes or which have certain desirable properties of Riesz bases. In this paper we study several aspects of this problem using the notion of a pre-frame operator and a model theory for frames derived from this notion. In particular, we show that the deletion of a finite set of vectors from a frame $ \{ {x_n}\} _{n = 1}^\infty $ leaves a Riesz basis if and only if the frame is Besselian (i.e., $ {\sum} _{n = 1}^\infty\,{a_n}{x_n} $ converges $ \Leftrightarrow ({a_n}) \in {l^2}$).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05, 46B15, 47A99

Retrieve articles in all journals with MSC: 46C05, 46B15, 47A99

Additional Information

PII: S 0002-9939(1994)1204376-4
Keywords: Frame, Riesz basis, Fredholm operator
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia